# SDR ASAA2013010593618

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 18,969 hours, 5,904 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED TRIPPED TWICE,  FL 390 EARLY IN FLIGHT.  RESET TWICE THEN OPS NORMAL.  ACCOMPLISHED ENG BLEED TRIP FIM TASK 36-10-TASK 809.   NO DEFECTS NOTED AT THIS TIME.  NO HISTORY IN 90 DAYS. VERIFICATION FLIGHT SATISFACTORY.
